|lypo friendly first regimen
May 20, 2004
I am about to start my first regimen and was wondering about the possiblities of lypodistrophy with sustiva/viread/emtriva. How likely is it to develop sunken cheeks on it the first year and then as I continue on it for longer periods of time?
| Response from Dr. Moyle
Available clinical trials data suggest the this combination or abacavir/3TC/efavirenz represent the two lowest risk regimens for fat loss whilst also doing the job regarding controlloing the virus and being the most compact and convenient regimens. So I think it is a good choice and as low risk as could be.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Black Spots After Vaginal Sex Without Condom Does It Mean I Have HIV
- Bloody Nose After Giving A Bj Worried I Have HIV
- Jock Itch After Rimming Sign Of HIV AIDS
- Purple Spots After Drinking After Someone Worried I Have HIV
- Sore On Tongue After Sex With Hooker Worried I Have HIV
- Vomiting After Receiving Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.